# SDR DALA2025040802702

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=870 L29L TO L29R. ORIGINAL THICKNESS IS 0.063IN AND MINIMUM REMAINING THICKNESS IS 0.029IN THEREFORE AREA IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A PAR 4C (2) FIG 103. SUMMARY OF NRC 00663: CORROSION LEVEL 2. FRAME STA Y=870 L29L TO L29R WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM VISUAL INSPECTION ON FRAME REPAIR PER B717 SRM 53-20-07 REPAIR 3, PAR 6 A TABLE 205, INITIAL 25,000 CYCLES AND REPETITIVE EVERY 6500 CYCLES. (LP #0897509)
